# SDR MWEA010511

- Difficulty date: April 2, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Intercostal
- Part number: 99577434
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON INTERCOSTAL AFT OF AFT SPAR HAS A CRACK ON UPPER END.   REMOVED PYLON SKIN, FABRICATED TWO EACH REPAIR DOUBLERS, INSTALLED DOUBLERS AND SKIN.
